Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Under severe anxiety and stress due to numbness under tongue, black veins stretching to the back of tongue. Oral cancer?

Hey im 15.Ive been under major major anxiety and stress.Ive been constantly deeling with it.Ive thought ive had brain tumours, HIV , HPV ,Oral, Anus Cancer, Colon Cancer etc etc. Most of these symtoms have gone away and it was just anxiety bringing these symtoms that i thought were one of those diseases.But the only remaining symtoms i endure are numbness under my tongue.This has recently come about and it is not the first time i have felt this way.Im scared because i noticed black veins coming out of the two main veins out stretching to the back of my tonuge.Almost like a long tree branch. Is this Oral Cancer?also i find only sometimes tiny spots of red blood on my stool.ive had sexual intercourse with a guy and girl. and am worried i got a really bad disease plz help!!!!!
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Topics
Oncologist, Radiation 's  Response
I dont know whether you are practicing oral anal sexual practice or not. drops of blood may be due to anal mucosal injury this is to be examined by anoscopy. black veins in tongue to be examined. detailed oral cavity and oropharynx examination to be done . you have got a definite chance of HPV infection. do not delay. consult surgeon and ENT specialist.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor